# SDR 29GA2017032500002

- Difficulty date: March 24, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 35,368 hours, 40,126 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 92 FLL. ON TAKEOFF ROLL PUSHED POWER LEVERS TO APPROX 80 ON TORQUE, FO SET POWER OF 90. ROLL WAS NORMAL, ROTATION WAS NORMAL. RIGHT ENGINE STARTED MAKING RAPID POPPING OR VIBRATION SOUNDS, LOST POWER ON RIGHT ENGINE PROP RPM DROPPED TO ABOVE 400 AND PROP PRESSURE DROPPED TO ABOVE 30-40 PSI. RIGHT ENGINE OIL PRESS LIGHT CAME ON. RAN QRH AND QRH, SECURED ENGINE AND RETURNED TO FLL. DURING EMERGENCY, CTOT ACTIVATED AND PUSHED BOTH TORQUE AND TEMP ABOVE LIMITATIONS FOR BOTH ENGINES. BOTH TORQUE READ 120 AND TEMP WERE OVER 1000, WAS ABOVE 2-3 MINUTES BEFORE BEING NOTICED. DOUBLE ENGINE CHANGE IN PROGRESS - OPEN - IN WORK.
